# SDR CALA0300266

- Difficulty date: May 24, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 22,072 hours, 6,936 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029815
- Part serial: P2167
- Condition: Shutdown
- Location: Apu Bay
- Part time: 21,899 hours, 7,549 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE APU AUTO SHUTDOWN ON TWO START ATTEMPTS AT FL 35.  APU START WAS SUCCESSFUL AT FL 15.  THE APU ASSEMBLY WAS REMOVED AND REPLACED IAW MM 49-11-01.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
